Need Help? Email us at:  orders@healthexpress.co.nz Convert currencies

Histaclear 10mg Tablets 30s

gray starsBe the first one to write a review
Take Histaclear 10mg Tablet to support towards fast and effective relief from symptoms associated with perennial or seasonal allergic rhinitis or hayfever. It can also be taken to help relieve against any signs of chronic urticaria, hives and other allergic skin reactions. Histaclear is the generic of Zyrtec so you get the same benefits minus the high cost.
$22.99
SKU 2262622
Qty

Ask A Question About This Product


Histaclear 10mg Tablets 30s

Take Histaclear 10mg Tablet to support towards fast and effective relief from symptoms associated with perennial or seasonal allergic rhinitis or hayfever. It can also be taken to help relieve against any signs of chronic urticaria, hives and other allergic skin reactions. Histaclear is the generic of Zyrtec so you get the same benefits minus the high cost.

What are the advantages of taking Histaclear 10mg Tablet?
It offers support towards fast and effective relief from symptoms of allergic rhinitis or hayfever as well as hives.

What is allergic rhinits or hayfever?
Allergic rhinitis or hayfever is one of the most common forms of allergies many people experience worldwide. Some people get it only during a specific period of time which is referred to as seasonal allergic rhinitis. However, there are those who experience it throughout the whole year, this is referred to as perennial allergic rhinitis.

It is during spring time that most people experience hayfever. This is the time when pollens are present in the air as plants are pollinating and producing a multitude of pollens in order for them to reproduce.

What are the symptoms of allergic rhinitis or hayfever?
Some of the most common signs are: persistent sneezing, clogged nose, runny nose, teary and itchy eyes, or sometimes red eyes with burning sensation.

What is Histaclear and why do Kiwis prefer it?
It is the generic brand of Zyrtec, a well-known and established brand of anti histamine. Because it is generic in nature, it provides the same benefits of a branded name but without the high cost of advertising.

What is the dosage recommendation?
Adults and children over 6 years of age
The usual daily dose is one tablet (10mg) as a single dose.
  1. Children 1 - 6 years 5mg as a single dose.
  2. In children over 6 years of age, the daily dose of 10mg is given as a single or divided dose, due to the effects of Histaclear not lasting as long in children. Individuals will vary in their response to medicines and this applies to Histaclear also.?
Are there any warnings and precautions?
  1. It is not suitable for individuals who have known allergies to:
    • any medicine containing cetirizine
    • hydroxyzine (another antihistamine related to cetirizine)
    • any of the ingredients listed at the end of this information.
  2. Symptoms of an allergic reaction to Histaclear may include shortness of breath, wheezing or difficulty breathing; swelling of the face, lips, tongue or other parts of the body; rash, itching or hives on the skin.
  3. Do not use Histaclear in children less than 1 year of age.
  4. Talk to your pharmacist or doctor if you are not sure whether you should take this medicine.
  5. Take extra precaution and discuss with your doctor prior to taking Histaclear if:
    • You are allergic to any other medicines, foods, preservatives or dyes
    • You have epilepsy (fits/seizures/convulsions)
    • You have kidney problems
    • You have any other medical conditions
    • You are pregnant, plan to become pregnant, or are breastfeeding.
No need to find a park at your local shop buy Histaclear 10mg Tablets 30s online at great price shipping nationwide to your door.

Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy  Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.

Easy 60 Day Returns


We stand behind every product we sell. MORE HERE

Other items you might like:

Pin It